# SDR ASAA2016013115214

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,237 hours, 10,228 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM ON MAIN MENU.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM RESTORED NORMAL.
